# SDR SWAA2012022001583

- Difficulty date: February 3, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 65,012 hours, 61,431 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546550
- Condition: Cracked
- Location: Bs 787 S19-20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 787, BETWEEN STR 19 TO STR 20L.  REMOVED AND REPLACED SHEAR TIE PER DWG, SRM AND AMM.
